Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: Herpes infection on treatment


Member

Status: Offline
Posts: 10
Date:
RE: Herpes infection on treatment
Permalink  
 


Thank you Jill, I was worring , this herpes infection could mean, that Ribavirin and Interferon are not effective in my body anymore, but now I understand.

Regards Achim



__________________

Diagnosed Geno 1a, 2001. Relapsed after riba-peg trmt in May 02. Oct 15 2011: start of Incivek triple treatment @ 3,2 million VL.



Guru

Status: Offline
Posts: 5627
Date:
Permalink  
 

Hi Achim, unfortunately that type of lip infection is quite common while on tx, and can be quite irritating.  I remember I had them too.   Your immune system will be less effective while on tx and this is because the drugs lower the number of WBC (white blood cells) in your blood, increasing the chances of getting an infection. 

You should be able to buy an ointment from your local Chemists or Pharmacy which will help with the herpes infection.

Well done for being UND!

Good luck with the rest of your tx, hope it goes well for you.

All the best, Jill xx

 



-- Edited by Cinnamon Girl on Monday 20th of February 2012 09:57:40 PM

__________________

Jill 

(71 yo, lives in UK)

Was Gen 3a, 

24wks Peg Ifn/Riba, Sep 2010 - Mch 2011

UND @ Wk.4, UND @ EOT, 

SVR Nov 2011 --> Still UND @ EOT + 4 yrs.

 

 



Member

Status: Offline
Posts: 10
Date:
Permalink  
 

Hello, I am since 19 weeks on treatment and the virus load was zero after 3 months of treatment with Incivo. But last week,  I developed a herpes infection on my upperlip, how is that possible ? I thought Ribavirin is effective against any virus multiplication and the Interferon shot is activating the immune system.

Regards Achim

 



__________________

Diagnosed Geno 1a, 2001. Relapsed after riba-peg trmt in May 02. Oct 15 2011: start of Incivek triple treatment @ 3,2 million VL.

Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.